MathSciNet Relay Station
MathSciNet bibliographic data
MR1028286 (91b:14049) 14J27 (11F99 11G99 14J50)
Hewitt, P. R. On the divisor of involutions in an elliptic modular surface. Proc. Amer. Math. Soc. 110 (1990), no. 3, 573–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement